MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC 2F BASIC TRAY (SINGLE-LUMEN) (30 CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 PER-Q-CATH PLUS PICC 2F BASIC TRAY (SINGLE-LUMEN) (30 CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of reen1959 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "picc was found broken on the patient's bed, i perform the evaluation at the moment and visualize a butterfly of the picc on the bed with a bandage well adhered to the patient.".
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and batch history, applicable previous investigation(s), applicable manufacturing records, photo analysis and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of an external break in the catheter was confirmed but the cause is unknown.A single photograph of the implicated 2fr s/l perqcath catheter was returned for evaluation of this complaint.The break/split edges on the catheter shaft were not visible in the photograph.However, the luer adaptor and molded suture wings were present in the lower left-hand corner of the photograph.The catheter shaft had detached from the molded suture wings.It could not be determined from the photograph if the catheter shaft dislodged from the molded wings or if the catheter shaft broke.The observable features on the submitted photographs did not contain enough information to identify a specific root cause of the reported event.Possible contributing factors could include sharp instrument damage, material fatigue, and tensile (pulling) damage.
 
Event or Problem Description

Brand Name
PER-Q-CATH PLUS PICC 2F BASIC TRAY (SINGLE-LUMEN) (30 CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key15122828
Report Number3006260740-2022-02931
Device Sequence Number12593573
Product Code LJS
UDI-Device Identifier00801741074820
UDI-Public(01)00801741074820
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954104
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model NumberN/A
Device Catalogue Number4132005
Device Lot NumberREEN1959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/05/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date07/28/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown